V. Bally and D. Talay, The law of the Euler scheme for stochastic differential equations, Probability Theory and Related Fields, vol.8, issue.1, pp.43-60, 1996.
DOI : 10.1007/BF01303802

URL : https://hal.archives-ouvertes.fr/inria-00074427

S. Ditlevsen and M. Sørensen, Inference for observations of integrated diffusion processes, Scand, J. Statist, pp.31-417, 2004.

B. Favetto and A. Samson, Parameter estimation for a bidimensional partially observed Ornstein-Uhlenbeck process with biological application, Scand, J. Statist, vol.37, pp.200-220, 2010.

D. Florens-zmirou, Approximate discrete-time schemes for statistics of diffusion processes, Statistics, vol.19, issue.4, pp.547-557, 1989.
DOI : 10.2307/3214063

C. Gardiner, Handbook of Stochastic Methods, 1985.

V. Genon-catalot and J. Jacod, On the estimation of the diffusion coefficient for multi-dimensional diffusion processes, Ann. Inst. H. Poincaré Probab. Statist, pp.29-119, 1993.

A. Gloter, Discrete sampling of an integrated diffusion process and parameter estimation of the diffusion coefficient, ESAIM: Probability and Statistics, vol.4, pp.205-227, 2000.
DOI : 10.1051/ps:2000105

A. Gloter, Parameter estimation for a discretely observed integrated diffusion process, Scand, J. Statist, vol.33, pp.83-104, 2006.

P. Hall and C. C. Heyde, Martingale limit theory and its application, 1980.

M. Kessler, Estimation of an ergodic diffusion from discrete observations, Scand, J. Statist, vol.24, pp.211-229, 1997.

M. Kessler and M. Sørensen, Estimating Equations Based on Eigenfunctions for a Discretely Observed Diffusion Process, Bernoulli, vol.5, issue.2, pp.299-314, 1999.
DOI : 10.2307/3318437

V. Lemaire, Estimation récursive de la mesure invariante d'un processus de diffusion, 2005.

J. Mattingly, A. M. Stuart, and D. Higham, Ergodicity for sdes and approximations: locally lipschitz vector fields and degenerate noise, Stochastic Process, Appl, vol.101, pp.185-232, 2002.

D. Nualart, The Malliavin calculus and related topics, Probability and its Applications, 2006.

Y. Pokern, A. Stuart, and P. Wiberg, Parameter estimation for partially observed hypoelliptic diffusions, Journal of the Royal Statistical Society: Series B (Statistical Methodology), vol.2, issue.1, pp.49-73, 2009.
DOI : 10.1111/j.1467-9868.2008.00689.x

B. L. Rao, Statistical inference from sampled data for stochastic processes, in: Statistical inference from stochastic processes, Contemp. Math., Amer. Math. Soc, vol.80, pp.249-284, 1987.

D. Revuz and M. Yor, Continuous martingales and Brownian motion, of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, 1991.

N. Yoshida, Estimation for diffusion processes from discrete observation, Journal of Multivariate Analysis, vol.41, issue.2, pp.220-242, 1992.
DOI : 10.1016/0047-259X(92)90068-Q